FIND THE ANSWERS

Took antibotics for two weeks ,now have ringing in ears, what should I do ?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Took antibotics for two weeks ,now have ringing in ears, what should I do ?


Answers

Took antibotics for two weeks ,now have ringing in ears, what should I ... Do you have any ringing? ... Should I get antibiotics? ... took 3 weeks but I'm ...
Read more
Positive: 46 %
Took antibotics for two weeks ,now have ringing in my ears,will ringing stop stop antibotics? ... a lot he/she can do about it, what you have to do is ...
Read more
Positive: 43 %

More resources

Does anyone know do these ear ... Has anyone resolved the ringing ears? I have had similar ... My ear infections took between two to three weeks ...
Read more
Positive: 46 %
I have had tinnitus for 6 weeks 5 days now, ... Do you know anything about that? Have any ... i never heard a ringing in my ears. only know i hear ...
Read more
Positive: 41 %
We do know that tinnitus is real, ... I Have Tinnitus - What Should I Do? ... Some patients have tinnitus in both ears.
Read more
Positive: 27 %
... Why Won't My Ears Stop Ringing? ... doctors thought tinnitus was a problem in the ears. But they now ... The two-week trial of ...
Read more
Positive: 4 %

Show more results